Ticlopidine induced bullous pemphigoid

Hye Young Lee, Jin Ok Baek, Jong Rok Lee, Min Kim, Soo Chan Kim, Joo Young Roh

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Bullous pemphigoid (BP) is an acquired autoimmune disease that's characterized by subepidermal vesicles and bullae. The etiology for BP is mostly idiopathic, but numerous observations have suggested the role of certain drugs in the occurrence of bullous pemphigoid. Drugs such as penicillamine, furosemide, captopril, enalapril, sulfasalazine and ampicilline have been reported to be associated with bullous pemphigoid. We report here on a new case of bullous pemphigoid that was probably induced by ticlopidine (thienopyridine, adenosine diphosphate receptor inhibitor) in a 78 year old female patient.

Original languageEnglish
Pages (from-to)1019-1023
Number of pages5
JournalKorean Journal of Dermatology
Volume47
Issue number9
Publication statusPublished - 2009 Sep 1

Fingerprint

Ticlopidine
Bullous Pemphigoid
Sulfasalazine
Enalapril
Purinergic P1 Receptors
Penicillamine
Captopril
Furosemide
Blister
Pharmaceutical Preparations
Adenosine Diphosphate
Autoimmune Diseases

All Science Journal Classification (ASJC) codes

  • Dermatology

Cite this

Lee, H. Y., Baek, J. O., Lee, J. R., Kim, M., Kim, S. C., & Roh, J. Y. (2009). Ticlopidine induced bullous pemphigoid. Korean Journal of Dermatology, 47(9), 1019-1023.
Lee, Hye Young ; Baek, Jin Ok ; Lee, Jong Rok ; Kim, Min ; Kim, Soo Chan ; Roh, Joo Young. / Ticlopidine induced bullous pemphigoid. In: Korean Journal of Dermatology. 2009 ; Vol. 47, No. 9. pp. 1019-1023.
@article{eb20d6b3e1e74bbfa3f484ed2b53b42f,
title = "Ticlopidine induced bullous pemphigoid",
abstract = "Bullous pemphigoid (BP) is an acquired autoimmune disease that's characterized by subepidermal vesicles and bullae. The etiology for BP is mostly idiopathic, but numerous observations have suggested the role of certain drugs in the occurrence of bullous pemphigoid. Drugs such as penicillamine, furosemide, captopril, enalapril, sulfasalazine and ampicilline have been reported to be associated with bullous pemphigoid. We report here on a new case of bullous pemphigoid that was probably induced by ticlopidine (thienopyridine, adenosine diphosphate receptor inhibitor) in a 78 year old female patient.",
author = "Lee, {Hye Young} and Baek, {Jin Ok} and Lee, {Jong Rok} and Min Kim and Kim, {Soo Chan} and Roh, {Joo Young}",
year = "2009",
month = "9",
day = "1",
language = "English",
volume = "47",
pages = "1019--1023",
journal = "Korean Journal of Dermatology",
issn = "0494-4739",
publisher = "Korean Dermatological Association",
number = "9",

}

Lee, HY, Baek, JO, Lee, JR, Kim, M, Kim, SC & Roh, JY 2009, 'Ticlopidine induced bullous pemphigoid', Korean Journal of Dermatology, vol. 47, no. 9, pp. 1019-1023.

Ticlopidine induced bullous pemphigoid. / Lee, Hye Young; Baek, Jin Ok; Lee, Jong Rok; Kim, Min; Kim, Soo Chan; Roh, Joo Young.

In: Korean Journal of Dermatology, Vol. 47, No. 9, 01.09.2009, p. 1019-1023.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Ticlopidine induced bullous pemphigoid

AU - Lee, Hye Young

AU - Baek, Jin Ok

AU - Lee, Jong Rok

AU - Kim, Min

AU - Kim, Soo Chan

AU - Roh, Joo Young

PY - 2009/9/1

Y1 - 2009/9/1

N2 - Bullous pemphigoid (BP) is an acquired autoimmune disease that's characterized by subepidermal vesicles and bullae. The etiology for BP is mostly idiopathic, but numerous observations have suggested the role of certain drugs in the occurrence of bullous pemphigoid. Drugs such as penicillamine, furosemide, captopril, enalapril, sulfasalazine and ampicilline have been reported to be associated with bullous pemphigoid. We report here on a new case of bullous pemphigoid that was probably induced by ticlopidine (thienopyridine, adenosine diphosphate receptor inhibitor) in a 78 year old female patient.

AB - Bullous pemphigoid (BP) is an acquired autoimmune disease that's characterized by subepidermal vesicles and bullae. The etiology for BP is mostly idiopathic, but numerous observations have suggested the role of certain drugs in the occurrence of bullous pemphigoid. Drugs such as penicillamine, furosemide, captopril, enalapril, sulfasalazine and ampicilline have been reported to be associated with bullous pemphigoid. We report here on a new case of bullous pemphigoid that was probably induced by ticlopidine (thienopyridine, adenosine diphosphate receptor inhibitor) in a 78 year old female patient.

UR - http://www.scopus.com/inward/record.url?scp=79960904216&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79960904216&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:79960904216

VL - 47

SP - 1019

EP - 1023

JO - Korean Journal of Dermatology

JF - Korean Journal of Dermatology

SN - 0494-4739

IS - 9

ER -

Lee HY, Baek JO, Lee JR, Kim M, Kim SC, Roh JY. Ticlopidine induced bullous pemphigoid. Korean Journal of Dermatology. 2009 Sep 1;47(9):1019-1023.